# SDR SIMA20170907002

- Difficulty date: September 7, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 32,560 hours, 28,409 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DURING TAKEOFF ON EICAS.   FA SMELLED SMOKE AT ROWS 6. 7. 8.  REMOVED AND REPLACED THE RT ENGINE CARBON SEAL IAW MM 72-25-25-400-801. PERFORMED LEAK TEST AT MAX TAKEOFF POWER IAW MM 72-00-00-790-002. LEAK CHECKED GOOD. ENGINE RUNS IAW ETN-EM-79-034 R10.  NO FURTHER DEFECTS NOTED.
